New study highlights the dangers of Gardasil
The study out of Alberta, Canada highlights a few home truths that authorities MUST start taking into consideration!
195,270 females received 528,913 doses of HPV vaccine
Of those receiving at least one dose, 192 reported one or more AEFI events
i.e. 37.4 / 100,000
958 were hospitalised
19,351 had an ED visit within 42 days of immunisation
Mental, behavioral and neurodevelopmental disorders (19.4%) were the most frequently coded most responsible diagnoses, followed by diseases of the digestive system (15.8%), and injury, poisoning and certain other consequences of external causes (13.8%).
Due the passive reporting system in Canada (as is the case elsewhere in the world), it's tragic to see that so few cases were reported as AEFI events! This is much the same as we're seeing here in NZ where it is estimated that only 10% of those injured by Gardasil are filing CARM reports!
The conclusion: Rates of AEFI after HPV immunization in Alberta are low and consistent with types of events seen elsewhere.
Sure, there is a low number of AEFI's reports after HPV immunisation ... as we've pointed out on numerous occasions to various members of the Ministry of Heath, MEDSAFE and IMAC here in NZ, this is due to the passive reporting.
Most parents we speak to aren't even aware of what CARM is or that they could file a report themselves without waiting for a GP or hospital to do so.
And, let's be frank ... given the range of symptoms being reported globally, there's very little likelihood of girls being diagnosed by the medical professionals as injured by Gardasil. I'd like to think we can change this, and I live in the hope of this occurring during my lifetime, but I am certainly not holding my breath.
The instantaneous response from most GP's or ER doctors is that what the girls are reporting is not isolated to having had Gardasil vaccinations. We hear the excuses every single day .... headaches - quite normal; stress and anxiety - most teens go through these phases; irregular periods - oh well, we'll pop you on the Pill; hives, nausea - it must have been something you ate; chronic pain - you really need to improve your fitness;
If a kid was reporting an isolated symptom like a headache, you'd get their eyes checked or improve their posture; if they had chronic pain in their legs and couldn't walk, you'd likely get a scan done or at least take a detailed personal history.
But lump the symptoms together in one person and visit a doctor.... the response is likely to be that it's all symptomatic!
The other issue we are constantly seeing is that there is a denial of any causal link between the symptoms being reported and Gardasil, simply because of the fact that so many of the girls are presenting months, sometimes years, down the track!
Through our dealings with a range of practitioners who are assisting the girls get well again, we're led to believe that this is due to the nature of injury. Just when one symptom is treated and resolved, another rears its head.
Read this presentation by Judy A. Mikovits, PhD: Wiley: http://nebula.wsimg.com/795018f3c9e3d549e8c40b970a61b720?AccessKeyId=9A4B018BAAEAE6B8C001&disposition=0&alloworigin=1
If you believe your child has suffered an adverse reaction to Gardasil, please ensure you report it to CARM, even if your health practitioner won't!